# SDR SWAA2022030481239

- Difficulty date: March 12, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #3 FLAP TRACK FAIRING 542BB O/B MIDDLE SEAL RETAINER IS CRACKED AT FWD FASTNER HOLE / REMOVED + REPLACED L/H #3 FLAP TRACK FARING 542BB SEAL RETAINER. IAW SRM 51-40-02 + IPC 27-51-18-03 ATAG A82021
